MathSciNet Relay Station
MathSciNet bibliographic data
MR1839918 (2002d:11058) 11G05 (11F80 11G07 14G35)
Breuil, Christophe; Conrad, Brian; Diamond, Fred; Taylor, Richard On the modularity of elliptic curves over $\bold Q$: wild 3-adic exercises. J. Amer. Math. Soc. 14 (2001), no. 4, 843–939 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement